Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 85, NWS Green Bay, WI

June 21, 2007Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 21, 2007, 12:25 AM CDT for Wood County, Wisconsin. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 12:25 AM CDT (05:25 UTC)
Expired
Jun 21, 2007, 12:54 AM CDT
In force
29 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Wood County, WI

The radar

The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 12:41 AM CDTHAIL 0.25Wisconsin Rapids, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 210525
SVRGRB
WIC141-210615-
/O.NEW.KGRB.SV.W.0085.070621T0525Z-070621T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 AM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 115 AM CDT

* AT 1223 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH.  THIS STORM
  WAS LOCATED NEAR PITTSVILLE...OR ABOUT 14 MILES WEST OF WISCONSIN
  RAPIDS...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEKOOSA AND PORT EDWARDS BY 1240 AM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4451 9034 4425 9041 4422 8973 4448 8972

$$

KURIMSKI
2 follow-up statements
000 
WWUS53 KGRB 210535
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1235 AM CDT THU JUN 21 2007

WIC141-210615-
/O.CON.KGRB.SV.W.0085.000000T0000Z-070621T0615Z/
WOOD-
1235 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT 
FOR SOUTHERN WOOD COUNTY...

AT 1231 AM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. 
THIS STORM WAS LOCATED 6 MILES WEST OF WISCONSIN RAPIDS...MOVING EAST
AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORT EDWARDS AND BIRON BY 1240 AM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4451 9034 4425 9041 4422 8973 4448 8972

$$

KURIMSKI
000 
WWUS53 KGRB 210554
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1254 AM CDT THU JUN 21 2007

WIC141-210604-
/O.CAN.KGRB.SV.W.0085.000000T0000Z-070621T0615Z/
WOOD-
1254 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD COUNTY IS 
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED 
OUT OF THE COUNTY.

LAT...LON 4451 9034 4425 9041 4422 8973 4448 8972

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:45 PM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jun 20, 1:45 PM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT WED JUN 20 2007

.SHORT TERM...TONIGHT AND THURSDAY...MAIN FOCUS IS ON SVR TSTMS THIS
AFTERNOON/EVENING.

COMBINATION OF MODERATE INSTABILITY...STRONG SHEAR AND DYNAMIC FORCING
WILL GENERATE SCT SVR TSTMS WITH DAMAGING WIND AND LARGE HAIL THIS
AFTERNOON AND EVG. EXPECT THE FOCUS TO BE PRIMARILY OVER C/EC WI AFTER
00Z. TSTMS SHOULD SHIFT SOUTH OF THE FA LATER THIS EVG...WITH A LULL IN
THE ACTIVITY LATE TONIGHT INTO THURSDAY MORNING. HAVE ADDED A CHC OF
TSTMS BACK INTO THE FCST OVER C/EC WI THURSDAY AFTERNOON...AS ELEVATED
INSTABILITY NORTH OF THE STALLED FRONTAL BOUNDARY WORKS ITS WAY BACK
INTO THE AREA.

GUIDANCE TEMPERATURES LOOK REASONABLE.

.LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MEDIUM RANGE MODELS IN
REASONABLE AGREEMENT THROUGH THIS FORECAST PERIOD. THE ECMWF IS STRONGER
THAN THE UKMET AND GFS WITH AN UPPER LOW PASSING TO OUR SOUTHWEST FRIDAY
NIGHT. THE NORTHWEST UPPER FLOW ARGUES FOR GENERALLY DRY WEATHER UNTIL
THE UPPER FLOW FLATTENS EARLY NEXT WEEK.

.AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE LATE
AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS WITH HAIL AND GUSTY
WINDS ARE POSSIBLE...BUT ACTIVITY WILL BE SCATTERED. THE FRONT WILL
CLEAR THE AREA BETWEEN 00Z AND 03Z...AND THEN IT WILL BE VFR THE REST OF
TONIGHT AND THURSDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 20, 11:15 AM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1115 AM CDT WED JUN 20 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1115 AM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER THE ENTIRE FORECAST AREA THIS
AFTERNOON...AND OVER PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN
THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER THE ENTIRE
FORECAST AREA...ESPECIALLY FROM 3 PM TO 9 PM. THE PRIMARY THREAT WILL
BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO GOLF BALL SIZE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL WISCONSIN THURSDAY
NIGHT AND ACROSS THE ENTIRE REGION FRIDAY NIGHT. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL AND FAR
NORTHEAST WISCONSIN SUNDAY NIGHT AND MONDAY...AND ACROSS THE ENTIRE
REGION MONDAY NIGHT AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-564-211100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1115 AM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE IS
A SLIGHT RISK OF SEVERE STORMS WITH GUSTY WINDS AND LARGE HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING OVER THE
BAY OF GREEN BAY...AND THE LAKE MICHIGAN WATERS ADJACENT TO DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE LAKE MICHIGAN WATERS FRIDAY NIGHT.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE NORTH OF STURGEON BAY SUNDAY NIGHT
AND MONDAY...AND ACROSS THE ENTIRE REGION MONDAY NIGHT AND TUESDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

KIECKBUSCH
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 20, 9:20 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             GILLETT                 44.90N 88.31W
06/20/2007  E1.75 INCH       OCONTO             WI   FIRE DEPT/RESCUE

            AND ESTIMATED 70 MPH WIND.

&&
Local storm report, Jun 20, 9:32 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     3 NE PULASKI            44.69N 88.19W
06/20/2007                   OCONTO             WI   LAW ENFORCEMENT

            LARGE TREE DOWN IN TOWN OF CHASE

&&

AUSTIN
Local storm report, Jun 20, 9:56 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
956 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             6 SW STURGEON BAY       44.77N 87.47W
06/20/2007  E0.75 INCH       DOOR               WI   LAW ENFORCEMENT

&&
Special weather statement, Jun 20, 10:22 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CDT WED JUN 20 2007

WIZ038>040-050-210345-
BROWN-KEWAUNEE-MANITOWOC-OUTAGAMIE-
1022 PM CDT WED JUN 20 2007

...THUNDERSTORM WITH GUSTY WINDS MOVING TOWARD GREEN BAY...

AT 1020 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ASHBAUBENON. THIS STORM WAS MOVING EAST AT 50 MPH AND WILL MOVE
ACROSS BROWN COUNTY BY 11 PM.

WIND GUSTS OVER 45 MPH AND VERY HEAVY RAIN WILL ACCOMPANY THE STORM.

JKL
Local storm report, Jun 20, 11:09 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1109 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             3 E PHELPS              46.06N 89.02W
06/20/2007  E0.50 INCH       VILAS              WI   PUBLIC

0335 PM     HAIL             WOODBORO                45.59N 89.55W
06/20/2007  E1.00 INCH       ONEIDA             WI   TRAINED SPOTTER

0335 PM     TSTM WND DMG     EAGLE RIVER             45.91N 89.25W
06/20/2007                   VILAS              WI   LAW ENFORCEMENT

            POWER LINES DOWN.

0344 PM     HAIL             2 N THREE LAKES         45.82N 89.16W
06/20/2007  M0.50 INCH       ONEIDA             WI   TRAINED SPOTTER

0402 PM     HAIL             IRMA                    45.34N 89.66W
06/20/2007  M0.75 INCH       LINCOLN            WI   AMATEUR RADIO

0413 PM     HAIL             5 N ARGONNE             45.73N 88.88W
06/20/2007  M1.00 INCH       FOREST             WI   TRAINED SPOTTER

0415 PM     HAIL             MC NAUGHTON             45.73N 89.55W
06/20/2007  E1.00 INCH       ONEIDA             WI   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL IN THE MC NAUGHTON AND LAKE
            TOMAHAWK AREAS

0420 PM     HAIL             11 E MERRILL            45.18N 89.45W
06/20/2007  E0.75 INCH       LINCOLN            WI   PUBLIC

0430 PM     HAIL             11 W ANTIGO             45.15N 89.38W
06/20/2007  E1.75 INCH       LANGLADE           WI   PARK/FOREST SRVC

            1/2 INCH TO 1 3/4 INCH HAIL.

0430 PM     HAIL             1 W CRIVITZ             45.23N 88.03W
06/20/2007  E1.00 INCH       MARINETTE          WI   AMATEUR RADIO

            AT HIGHWAY A AND W

0459 PM     HAIL             WAUSAUKEE               45.36N 87.94W
06/20/2007  E0.75 INCH       MARINETTE          WI   AMATEUR RADIO

0459 PM     HAIL             WAUSAUKEE               45.36N 87.94W
06/20/2007  E0.75 INCH       MARINETTE          WI   AMATEUR RADIO

0500 PM     TSTM WND DMG     3 SE WAUSAUKEE          45.33N 87.90W
06/20/2007                   MARINETTE          WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN NEAR HWY 180 AND
            COUNTY HWY XX. HWY 180 WAS IMPASSABLE FOR A PERIOD OF
            TIME. TREES ON A HOUSE AND A GARAGE.

0511 PM     HAIL             8 SW MCALLISTER         45.25N 87.83W
06/20/2007  E0.75 INCH       MARINETTE          WI   TRAINED SPOTTER

0513 PM     HAIL             1 NE BOWLER             44.87N 88.95W
06/20/2007  E0.75 INCH       SHAWANO            WI   AMATEUR RADIO

0524 PM     HAIL             3 N ATHENS              45.07N 90.08W
06/20/2007  M0.75 INCH       MARATHON           WI   AMATEUR RADIO

0530 PM     HAIL             1 W CRIVITZ             45.23N 88.03W
06/20/2007  E1.00 INCH       MARINETTE          WI   AMATEUR RADIO

0538 PM     HAIL             1 S RIB FALLS           44.95N 89.90W
06/20/2007  E0.75 INCH       MARATHON           WI   AMATEUR RADIO

0540 PM     HAIL             2 W MARATHON CITY       44.95N 89.88W
06/20/2007  M1.00 INCH       MARATHON           WI   AMATEUR RADIO

0554 PM     HAIL             MARATHON CITY           44.95N 89.84W
06/20/2007  E1.00 INCH       MARATHON           WI   LAW ENFORCEMENT

0556 PM     HAIL             9 W ROTHSCHILD          44.88N 89.79W
06/20/2007  E1.25 INCH       MARATHON           WI   AMATEUR RADIO

            AT THE CROSSROADS OF HIGHWAYS O AND N

0559 PM     HAIL             4 N PESHTIGO            45.10N 87.75W
06/20/2007  E0.75 INCH       MARINETTE          WI   AMATEUR RADIO

            AT HIGHWAY 64 AND BEDLEY ROAD

0607 PM     HAIL             ROTHSCHILD              44.88N 89.61W
06/20/2007  E0.75 INCH       MARATHON           WI   TRAINED SPOTTER

0615 PM     HAIL             5 SE MARATHON CITY      44.90N 89.77W
06/20/2007  M1.50 INCH       MARATHON           WI   AMATEUR RADIO

0634 PM     TSTM WND DMG     1 SW STURGEON BAY       44.82N 87.39W
06/20/2007                   DOOR               WI   LAW ENFORCEMENT

            TREE UPROOTED AND ON WIRES ON DULUTH AVE.

0634 PM     MARINE TSTM WIND STURGEON BAY            44.83N 87.38W
06/20/2007  M41.00 MPH       DOOR               WI   AWOS

0635 PM     HAIL             STURGEON BAY            44.83N 87.38W
06/20/2007  E0.75 INCH       DOOR               WI   LAW ENFORCEMENT

0705 PM     HAIL             NORTHLAND               44.59N 89.19W
06/20/2007  E0.75 INCH       WAUPACA            WI   LAW ENFORCEMENT

0720 PM     FUNNEL CLOUD     5 W ATHENS              45.03N 90.18W
06/20/2007                   MARATHON           WI   AMATEUR RADIO

            THIN ROPE FUNNEL. DISSIPATED BUT ROTATING WALL CLOUD
            CONTINUED FOR A TIME.

0749 PM     HAIL             1 N MERRILL             45.19N 89.68W
06/20/2007  M0.75 INCH       LINCOLN            WI   TRAINED SPOTTER

0755 PM     TSTM WND DMG     MERRILL                 45.18N 89.68W
06/20/2007                   LINCOLN            WI   LAW ENFORCEMENT

            MANY TREES AND POWER POLES DOWN. TIME ESTIMATED.

0758 PM     HAIL             7 W MERRILL             45.18N 89.82W
06/20/2007  E1.25 INCH       LINCOLN            WI   PUBLIC

0808 PM     HAIL             MERRILL                 45.18N 89.68W
06/20/2007  E1.00 INCH       LINCOLN            WI   TRAINED SPOTTER

            HEAVY HAIL FALLING.

0825 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
06/20/2007                   LANGLADE           WI   LAW ENFORCEMENT

            ROOF OFF SHED AND TREES DOWN. TIME APPROX. SHERIFF DEPT
            STATES IT WAS NOT A TORNADO.

0826 PM     HAIL             ANTIGO                  45.15N 89.15W
06/20/2007  M0.88 INCH       LANGLADE           WI   TRAINED SPOTTER

0832 PM     HAIL             9 WSW MERRILL           45.13N 89.85W
06/20/2007  E0.75 INCH       LINCOLN            WI   AMATEUR RADIO

0839 PM     HAIL             1 SE SUAMICO            44.62N 88.04W
06/20/2007  E1.00 INCH       BROWN              WI   PUBLIC

0844 PM     HAIL             7 W MERRILL             45.18N 89.82W
06/20/2007  M0.75 INCH       LINCOLN            WI   PUBLIC

0845 PM     HAIL             8 N WAUSAU              45.08N 89.63W
06/20/2007  E1.00 INCH       MARATHON           WI   PUBLIC

0845 PM     HAIL             NEOPIT                  44.98N 88.81W
06/20/2007  M1.00 INCH       MENOMINEE          WI   LAW ENFORCEMENT

0900 PM     TSTM WND DMG     3 NE PULASKI            44.69N 88.19W
06/20/2007                   OCONTO             WI   LAW ENFORCEMENT

            LARGE TREE DOWN IN TOWN OF CHASE

0910 PM     HAIL             PULCIFER                44.84N 88.34W
06/20/2007  E0.88 INCH       SHAWANO            WI   TRAINED SPOTTER

0917 PM     HAIL             GILLETT                 44.90N 88.31W
06/20/2007  E1.75 INCH       OCONTO             WI   FIRE DEPT/RESCUE

            AND ESTIMATED 70 MPH WIND.

0952 PM     HAIL             6 SW STURGEON BAY       44.77N 87.47W
06/20/2007  E0.75 INCH       DOOR               WI   LAW ENFORCEMENT

&&
Local storm report, Jun 21, 12:03 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             WAUSAU                  44.96N 89.63W
06/20/2007  E0.88 INCH       MARATHON           WI   TRAINED SPOTTER

&&

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningGRBMarathon60 min
Jun 20, 7:38 PM CDTSevere Thunderstorm WarningGRBLincoln67 min
Jun 20, 8:08 PM CDTSevere Thunderstorm WarningGRBLanglade48 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningGRBMarathon60 min
Jun 20, 8:21 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano54 min
Jun 20, 8:35 PM CDTSevere Thunderstorm WarningGRBBrown25 min
Jun 20, 8:48 PM CDTSevere Thunderstorm WarningGRBOutagamie19 min
Jun 20, 8:50 PM CDTSevere Thunderstorm WarningGRBOconto55 min
Jun 20, 9:10 PM CDTSevere Thunderstorm WarningGRBMarathon49 min
Jun 20, 9:15 PM CDTSevere Thunderstorm WarningGRBShawano15 min
Jun 20, 9:31 PM CDTSpecial Marine WarningGRB89 min
Jun 20, 9:36 PM CDTSevere Thunderstorm WarningGRBWaupaca24 min
Jun 20, 9:48 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee27 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano39 min
Jun 20, 10:59 PM CDTMarine Weather StatementGRB91 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningGRBWaushara27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.